# SDR ASOA2015033112518

- Difficulty date: March 14, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED LBL BS 409+122 TO 559+80.  REMOVED SEAT TRACK IAW SRM 51-41-02.  LOCATED AND DRILLED NEW SERVICEABLE FLOOR SEAT TRACK IAW REO 601R-53-00-485, STEPS 1-4.  AND REPLACED WITH NEW FABRICATED SEAT TRACK IAW  REO 601R-53-00-485.
